# SDR AALA201601299002

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 52,046 hours, 21,994 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANT REPORTS ELEC BURNING SMELL BY DOOR 1L AT TOP OF DESCENT.  SMELL DISSIPATED UNTIL ON SHORT FINAL.  NO ECAMS OR FAILURES NOTED.  PERFORMED JC 26L00021001, TROUBLESHOOT CABIN AIR QUALITY.  ACFT OK FOR CONTINUED SERVICE.
